# SDR FDEA202204251053

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,155 hours, 1,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FIXED LEADING EDGE SPLICE PLATE AT APPROX LS FLE OSS 520 IS CRACKED (MWT)
FIXED LEADING EDGE SPLICE PLATE AT APPROX LS FLE OSS 520 IS CRACKED (MWT) REPLACED CRACKED SPLICE PLATE. REF E.A. T-5720-T0368182 P1
